MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 2-0 S/A CP-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 2-0 S/A CP-2; SUTURE, SURGICAL, ABSORBABLE
Model Number Z969H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an animal underwent an unknown procedure in (b)(6) 2022 and suture was used.During the procedure, the suture breaks when they go to tie off the suture.They are seeing bleeding with some of the suture breaks.There were no other patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint number: (b)(4).(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what is the lot number? could you please confirm device's availability? could you please confirm how many times did this issue occurred? did any patient suffer from any consequence due to this issue? could you please provide information about quantity of blood loss of the patient? was medical or surgical intervention performed due to the bleeding? if yes, please describe.Device return follow up.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what is the lot number? could you please confirm device's availability? could you please confirm how many times did this issue occurred? did any patient suffer from any consequence due to this issue? could you please provide information about quantity of blood loss of the patient? was medical or surgical intervention performed due to the bleeding? if yes, please describe.Device return follow up.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description

Brand Name
PDSII VIO 27IN 2-0 S/A CP-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13602123
Report Number2210968-2022-01316
Device Sequence Number12205518
Product Code NEW
UDI-Device Identifier10705031061941
UDI-Public10705031061941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ969H
Device Catalogue NumberZ969H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown